SIMPLIFIED APPROACH TO ECONOMIC ORDER QUANTITIES UNDER INFLATION.

James Alan Miles, John J. Kanet

Research output: Contribution to conferencePaper

Original languageEnglish (US)
Pages79-81
Number of pages3
StatePublished - Dec 1 1982

Fingerprint

Economics

All Science Journal Classification (ASJC) codes

  • Engineering(all)

Cite this

Miles, J. A., & Kanet, J. J. (1982). SIMPLIFIED APPROACH TO ECONOMIC ORDER QUANTITIES UNDER INFLATION.. 79-81.
@conference{2bb099f489824b1da30df535a545e6bc,
title = "SIMPLIFIED APPROACH TO ECONOMIC ORDER QUANTITIES UNDER INFLATION.",
author = "Miles, {James Alan} and Kanet, {John J.}",
year = "1982",
month = "12",
day = "1",
language = "English (US)",
pages = "79--81",

}

SIMPLIFIED APPROACH TO ECONOMIC ORDER QUANTITIES UNDER INFLATION. / Miles, James Alan; Kanet, John J.

1982. 79-81.

Research output: Contribution to conferencePaper

TY - CONF

T1 - SIMPLIFIED APPROACH TO ECONOMIC ORDER QUANTITIES UNDER INFLATION.

AU - Miles, James Alan

AU - Kanet, John J.

PY - 1982/12/1

Y1 - 1982/12/1

UR - http://www.scopus.com/inward/record.url?scp=0020275612&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0020275612&partnerID=8YFLogxK

M3 - Paper

AN - SCOPUS:0020275612

SP - 79

EP - 81

ER -